Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Guaranteed cost control of networked control systems based on delta operator Kalman filter
Author: Yang, H.
Xia, Y.
Shi, P.
Liu, B.
Citation: International Journal of Adaptive Control and Signal Processing, 2013; 27(8):701-717
Publisher: John Wiley & Sons Ltd
Issue Date: 2013
ISSN: 0890-6327
Statement of
Hongjiu Yang, Yuanqing Xia, Peng Shi, and Bo Liu
Keywords: networked control system; Kalman filter; delta operator system; Markovian jump system; guaranteed cost control
Rights: Copyright © 2012 John Wiley & Sons, Ltd.
RMID: 0020130766
DOI: 10.1002/acs.2345
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.